EconPapers    
Economics at your fingertips  
 

The Stability of Gauss Model Having One-Prey and Two-Predators

A. Farajzadeh, M. H. Rahmani Doust, F. Haghighifar and D. Baleanu

Abstract and Applied Analysis, 2012, vol. 2012, 1-9

Abstract:

The study of the dynamics of predator-prey interactions can be recognized as a major issue in mathematical biology. In the present paper, some Gauss predator-prey models in which three ecologically interacting species have been considered and the behavior of their solutions in the stability aspect have been investigated. The main aim of this paper is to consider the local and global stability properties of the equilibrium points for represented systems. Finally, stability of some examples of Gauss model with one prey and two predators is discussed.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/219640.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/219640.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:219640

DOI: 10.1155/2012/219640

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:219640